Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Consistent pain in left ovary, bloating, sick feeling in tummy, sore leg. Suffering from varicose vein. What could be this?

Hi, I have consistent pain in what feels like my left ovary. I thought it was just normal ovulation pains but it has lingered for about 4 days. I feel bloated and have a sick feeling in my tummy. The pain seems to travel down my left leg and i get very sore legs as the day goes on. I do suffer from hereditary varicose veins.
Asked On : Tue, 30 Apr 2013
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
Thanks for the query.
If there is any possibility of pregnancy better to rule out ectopic pregnancy once.
If that chance is not there, then you once consult gynecologist, get examined and go for one ultrasound to find out any pelvic inflammatory disease or ovarian cysts etc.
Consult general surgeon and take treatment for varicose veins. Avoid prolonged standing, which can aggravate the varicose veins.
For more details you can ask me through:
Take care.

Answered: Tue, 30 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor